# SDR ASOA06162

- Difficulty date: February 8, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mechanism
- Part number: 16600103
- Condition: Malfunctioned
- Location: Nlg Unlock
- Part time: 10,204 hours
- Component: Nlg
- Component part number: 601R850057
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE CREW RECEIVED A GEAR DISAGREE MESSAGE AND THE NOSE LANDING GEAR WOULD NOT RETRACT.  THE QRH WAS COMPLIED WITH, THE CREW DECLARED AN EMERGENCY AND RETURNED, WHERE IT LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE NOSE GEAR UNLOCK ASSEMBLY IAW AMM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (K)
